# SDR SWAA061707

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 11,311 hours, 6,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED EVAC SLIDE PER MM.
